# SDR AWXA9700263

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EVIDENCE OF CORROSION AT BS 727 + 12 AT KEEL BEAM STR 27R, WL 148.  REPARIED PER ER 2-53-35-15, TCO-PAN-97-720RR, 8110, 3.
